# SDR U2RA2024092500059

- Difficulty date: September 9, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 90,745 hours, 14,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LH LWR BONDED WEB ASSEMPLY AT BS2598 LBL 37 WL267
